# SDR AALA20072293

- Difficulty date: November 25, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 23,550 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT IDENTIFIER AT SEAT 15D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT IDENTIFIER AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
